# SDR DALA1246570921

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 62,091 hours, 47,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACK WAS FOUND ON INNER PAN BELOW STOP FITTING ON BEAM NR 3 FWD EDGE AT AFT CARGO COMPARTMENT DOOR.  INNER PAN WAS STOP DRILLED AND DOUBLER INSTALLED IAW MD-88  SRM 52-05 FIG 50.
